RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 6, Pages 85–104 (Mi izv2644)  

This article is cited in 6 scientific papers (total in 6 papers)

Uniform estimates for positive solutions of quasi-linear ordinary differential equations

I. V. Astashova

Moscow State University of Economics, Statistics and Informatics

Abstract: We obtain uniform estimates for positive solutions of higher-order quasi-linear differential equations that have a common domain and depend on estimates for the coefficients of the equation but not on the coefficients themselves.

Keywords: quasi-linear differential equation, positive solutions

DOI: https://doi.org/10.4213/im2644

Full text: PDF file (581 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:6, 1141–1160

Bibliographic databases:

UDC: 517.925.54
MSC: 34C10, 34A30
Received: 28.03.2007

Citation: I. V. Astashova, “Uniform estimates for positive solutions of quasi-linear ordinary differential equations”, Izv. RAN. Ser. Mat., 72:6 (2008), 85–104; Izv. Math., 72:6 (2008), 1141–1160

Citation in format AMSBIB
\Bibitem{Ast08}
\by I.~V.~Astashova
\paper Uniform estimates for positive solutions of quasi-linear ordinary differential equations
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 6
\pages 85--104
\mathnet{http://mi.mathnet.ru/izv2644}
\crossref{https://doi.org/10.4213/im2644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489485}
\zmath{https://zbmath.org/?q=an:1167.34010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008IzMat..72.1141A}
\elib{http://elibrary.ru/item.asp?id=12143206}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 6
\pages 1141--1160
\crossref{https://doi.org/10.1070/IM2008v072n06ABEH002431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262990700003}
\elib{http://elibrary.ru/item.asp?id=13576656}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349182914}


Linking options:
  • http://mi.mathnet.ru/eng/izv2644
  • https://doi.org/10.4213/im2644
  • http://mi.mathnet.ru/eng/izv/v72/i6/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bartušek M., “On singular solutions for second order delayed differential equations”, Electron. J. Qual. Theory Differ. Equ., 2012, no. 3, 11 pp.  mathscinet  isi
    2. Bartusek M., Dosla Z., “Asymptotic Problems for Fourth-Order Nonlinear Differential Equations”, Bound. Value Probl., 2013, 89  crossref  mathscinet  zmath  isi  scopus
    3. I. V. Astashova, “Uniform estimates of solutions of a nonlinear third-order differential equation”, J. Math. Sci. (N. Y.), 197:2 (2014), 237–247  mathnet  crossref  elib
    4. A.A.. Kon’kov, “On the behavior of Kneser solutions of nonlinear ordinary differential equations”, Annali di Matematica, 2015  crossref  mathscinet  scopus
    5. Bartusek M., Dosla Z., “Oscillation of Third Order Differential Equation With Damping Term”, Czech. Math. J., 65:2 (2015), 301–316  crossref  mathscinet  zmath  isi  scopus
    6. K. M. Dulina, “Ob asimptoticheskom povedenii reshenii s beskonechnoi proizvodnoi regulyarnykh uravnenii tipa Emdena–Faulera vtorogo poryadka s otritsatelnym potentsialom”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 207–214  mathnet  crossref  mathscinet  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:381
    Full text:131
    References:29
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020